# SDR DL757020454

- Difficulty date: April 17, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 45,381 hours, 22,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT AN ANTENNA CUTOUT NEAR FS 1510 BETWEEN STRINGERS 28R & 29R WAS FOUND CORRODED.  THE SKIN WAS CUTOUT TO REMOVE ALL DAMAGE.  THE CUTOUT WAS REPAIRED PER ER/A 382820-14, REV A.
